# SDR HALA2014060500078

- Difficulty date: June 5, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 81,683 hours, 33,697 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE DISPLAYED: LEFT ENGINE OVERHEAT LP2.  REPLACED LT ENGINE OVERHEAT LP2 DETECTION.  GROUND OPS CHECKED OK IAW CMM 26-11-02.
